RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1971, Volume 198, Number 5, Pages 1036–1039 (Mi dan36226)  

MATHEMATICAL PHYSICS

Isoperimetric variational problems in field theory

A. G. Iosifyan, N. P. Konopleva


Full text: PDF file (548 kB)

Bibliographic databases:
UDC: 539.12.01.12:517.933.2
Received: 06.10.1970

Citation: A. G. Iosifyan, N. P. Konopleva, “Isoperimetric variational problems in field theory”, Dokl. Akad. Nauk SSSR, 198:5 (1971), 1036–1039

Citation in format AMSBIB
\Bibitem{IosKon71}
\by A.~G.~Iosifyan, N.~P.~Konopleva
\paper Isoperimetric variational problems in field theory
\jour Dokl. Akad. Nauk SSSR
\yr 1971
\vol 198
\issue 5
\pages 1036--1039
\mathnet{http://mi.mathnet.ru/dan36226}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0290719}


Linking options:
  • http://mi.mathnet.ru/eng/dan36226
  • http://mi.mathnet.ru/eng/dan/v198/i5/p1036

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:43
    Full text:30

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020